Integrability of the continuum wavelet kernel

Mark A. Pinsky*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We state and prove sufficient conditions for the absolute integrability of the inverse of the continuum wavelet kernel.

Original languageEnglish (US)
Pages (from-to)1729-1737
Number of pages9
JournalProceedings of the American Mathematical Society
Volume132
Issue number6
DOIs
StatePublished - Jun 2004

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Integrability of the continuum wavelet kernel'. Together they form a unique fingerprint.

Cite this